# SDR NWAA072456309

- Difficulty date: July 12, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 73,948 hours, 9,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND FORWARD UPPER DECK EMERGENCY PATH LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
